# SDR SWAA2012110809146

- Difficulty date: November 5, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N175AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 26,583 hours, 12,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN EMERGENCY EXIT LIGHTS BROKEN BETWEEN ROW 14 TO ROW 17.  REMOVED AND REPLACED LIGHT ASSY HOUSING IAW AMM.
